Share Facebook


10-16-2017, 09:08 AM   #1
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Burnt tongue?

Has anyone felt like their tongue has been burned or your tongue is really sensitive to the feel of your teeth while on prednisone?
__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
10-16-2017, 11:57 AM   #2
Guerrero
Senior Member
 
Join Date: May 2017

My Support Groups:
My mouth and teeth were very sensitive, to the cold for example. But not my tongue in particular...
10-16-2017, 10:29 PM   #3
Khaley
Senior Member
 
Khaley's Avatar
 
Join Date: Apr 2014
Location: Salem, Oregon

My Support Groups:
Are you certain it's related to the prednisone? You can get this burning sensation from B-12 and/or folic acid deficiency.
__________________
Cholecystectomy in 2005
Diagnosed with Crohn's colitis and ileitis 2007,
15cm stricture in distal ileum 2014
Small bowel resection with 3 strictureplasties Aug. 2014
Currently on Azathioprine 150mg, Remicade
10-16-2017, 10:35 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Are you certain it's related to the prednisone? You can get this burning sensation from B-12 and/or folic acid deficiency.
I will have to ask the doctor. Thanks.

10-30-2017, 11:12 PM   #5
pancakemaker
 
pancakemaker's Avatar
 
Join Date: Aug 2011
Yes! Iím on week 3 of 8 weeks of prednisone right now. Been having major tongue problems. I wasnít sure what it was from. Now that Iíve seen your post makes me wonder if it is that.
__________________
Lindsey (30)
Mom to 2 girls
Diagnosed- Aug. 2011 w/Crohn's
On Lialda and 8 weeks of prednisone currently
Starting Remicade- 1st infusion Nov 20
Tried Asacol, Pentasa and Imuran
10-31-2017, 07:33 AM   #6
Womble
 
Join Date: Oct 2017
Pred can give you oral thrush,mine starts with a burning tongue.
Watch out for white patches on the tongue cheeks or throat.
Nystatin mouthwash will help if is is that.(on prescription in uk)
11-04-2017, 10:57 AM   #7
walkerhunter
 
Join Date: Nov 2017
I had this happened to me before. What I do now is brush my tongue and it really help. I stopped getting burn tongue
Reply

Thread Tools


All times are GMT -5. The time now is 06:07 AM.
Copyright 2006-2017 Crohnsforum.com